# SDR 95ZZZX5728

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Big Valley Aviation Inc, repair station WG3R944L
- Aircraft: N33TV
- Make and model: Bell 206B
- Aircraft serial: 4306
- System (JASC): 6210 · Main Rotor Blades
- Part: Seal
- Part number: 289052017
- Condition: Leaking
- Location: Freewheel
- Part time: 471 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FREEWHEEL INPUT SEAL LEAKING OIL.  REMOVED FREEWHEEL ASSY TO REPLACE SEAL ASSY.  INSTALLED NEW SEAL, PN 2890-52017, 1 EACH AND O-RINGS, PN MS2961-237, 1 EACH, AND PN MS29561-215, 1 EACH.
